# SDR FDEA202111142928

- Difficulty date: November 14, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 30,791 hours, 17,401 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CAGRO COMPT #231AH FLOOR PANEL WAS FOUND EDGE DAMAGED. ACCOMPLISHED THE FLOOR PANEL REPAIR I.A.W. A300-600F SRM 53-10-20-201, PARA. 8A, FIG.   201,   P. 201-205.
